# SDR AALA20020535

- Difficulty date: April 9, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: HAR5341
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOS - FLT 156 - LEFT GEN FAILED WOULD NOT RESET.  REPLACE IDG AND TRIED GCU, NO HELP.  SERVICED IDGS AND APU PER MPM24-01.  IDG DISCONNECTED.  BPCU FAULTS CT LOOP GND DP TRIP.  MAIN BUS OVER LAP.  GEN IFDR.  REPAIRED T1/T2/AND T3 IDG LEADS WITH SPLICES AS EPR WIRING REPAIR DOCUMENT INSTALLED ALL LEADS TO IDG TO BE OPS CHECKED.  ACCOMPLISHED OPS CHECK OF LEFT ENGINE GENERATOR.  (M)
